Wow are you all seriously this condescending? “What makes me feel like I’m entitled to help” ummm because I’m a person and advice is free. If someone does not want to take the time to respond that is fine. However if your going to respond there is no reason to be a dick. But if someone is going to disrespect me I sure as hell will dish it back and if someone’s feelings are hurt and believe they are “entitled” to an apology then they should put their big girl panties on and not be a dick from the get go. now taking a step back to address the rest of your response which I actually appreciated, I am on TRT. I get cypionate monthly 200mg/ml once per week. I was tested last 3 months ago. While taking and my levels were at 733. Before I started I was at 423. My free test is high according to my last blood test. My doc is good, he knows that I do one or two “heavier cycles” during the year but I typically just go back to the cyp when I finish. I’m definitely leaning and when I was reading info about the cycle I’m taking they had suggested pct obviously. However, you and a few others, plus my own research pointed out that at our age once you start you are pretty much a lifer. I’m fine with that, but I wanted to make sure I was exploring all possible sources of info and advice. The results I’m getting right now on the cycle I’m taking is pretty great. Watching the fat just completely fall off and strength is going through the roof. Obviously when you see yourself lean out quick you become concerned that you are burning muscle too, but from what I have read about t3, as long as you maintain good protein intake and continue to push the muscle will continue to build and the t3 will stay targeted on the fatty tissue. I also was contemplating switching out the winstrol for Anavar because anavar is known to protect muscle. I came here for advice, instead it was an onslaught of guys just attacking. To be honest I don’t care but it was not going unanswered... but seriously if these guys are spending their days attack people here they clearly have nothing better going on in their lives. So it’s whatever..... but you are right, I probably won’t be using this site very much after all this bullshit. I’ll just stick to asking my doc since he has been very helpful so far.